# SDR 03FDEA01073

- Difficulty date: June 25, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - OUTBOARD TRAILING EDGE FLAP, INBOARD FORWARD HINGE FITTING FOUND HYDRAULIC ACTUATOR ASSEMBLY MOUNT HOLE INBOARD SIDE WITH CORROSION   (WING SIDE FITTING).  LT WING - OUTBOARD TRAILING EDGE FLAP, INBOARD FORWARD HINGE FITTING HYDRAULIC ACTUATOR ASSY MOUNT HOLE INBOARD ( WING SIDE FITTING ) CORROSION.  REPAIR CARRIED OUT IAW EA NR 1-5750-69355.   WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT OUTBOARD FLAP INBOARD HINGE BRACKET REPAIR.
